UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1326

タイトル: Pricing of Passport Option
著者: Nagayama, Izumi
キーワード: passport option
Black \& Scholes model
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 4, Page 747-785
抄録: Passport options are derivatives on actively managed funds. There is no known explicit formula for the price of passport options in general. We estimate and analyze the value function, and give the condition that the optimal strategy becomes trivial. We also show an approximation theorem which enables us to compute the value function numerically. Finally we give the explicit formula for the value function in the case that the interest rate is zero by using stochastic analytic approach. This is somehow done in symmetric case by Hyer, Lipton-Lifschitz, and Pugachevsky using partial differential equation approach.
URI: http://hdl.handle.net/2261/1326
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050406.pdf416.99 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください